# SDR ASAA2022032337750

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 24,625 hours, 7,774 cycles
- Engine: Ge CFM567B24
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Part number: UNKNOWN
- Condition: Abnormal
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO TRANSMIT OR RECEIVE ON HF2 WHEN TUNED TO A KNOWN FREQUENCY. ALSO NO SELCAL HF2. GROUNDED - YES. ACCOMPLISHED OPERATIONAL TEST B737-900 AMM TASK 23-11-00-710-801, #2 HF TRANSCEIVER OPS PASSED. HF #2 SYSTEM TEST WITH SFO ARINC ON FREQ 6.640 OPS NORMAL. GROUND VERIFICATION PASSED.
